# SDR DALA13027231402

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION FOUND CRACK INDICATION AT LT BS 955, FAILSAFE STRAP AT LOWER OF THE 3 FASTENER HOLES.  3 FASTENER HOLES REPAIRED IAW PRI 514031-14AD, REV 0.  REPAIR COMPARED AND COMPLIED WITH FINAL ER/A 514031-14AD.
